Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all!

I have been on tretinoin .1% and eryacne (a topical antibiotic gel) for about 2 months now. I only have acne on the lower area of my face so I haven't applied the medication to my forehead. And now the lower area of my face is bright red! As you can probably imagine it looks really weird having one half of your face normal skin color and the other half looking like a tomato. Now I'm already using a moisturizer for 2 weeks 2 times a day but that hasn't done much. So I really don't know what to do now.

Should I stop applying the meds for a week or something like that? And if I do that will that mean I will really fuck up the progress?

Thanks!

Link to post
Share on other sites

i used differin and clindamycin topically, at first i had to alternate nights because my skin was getting too red and dry. my derm said that was fine. try that, and when your skin gets used to that, start going every day agian.

Edited by ashaaley
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×